# SDR CALA2025082808209

- Difficulty date: August 24, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 61,170 hours, 19,351 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pin
- Condition: Installed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR; INSTALLED DOOR EMERGENCY SLIDE CYLINDER SAFETY PIN AND EMERGENCY POWER RESERVOIR SAFETY PINS TO FOM. REMOVED SAFETY PINS FROM POWER RESERVIOR AND ESCAPE SLIDE CYLINDER.  DOOR R4 HAS BEEN RESTORED TO NORMAL OPERATION. C/W IDT VERIFIED SAFETY PINS REMOVED AND STOWED FROM DOOR R4.
